Calabi–Yau Monopoles for the Stenzel Metric

Loading...
Thumbnail Image

Date

2016-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

247
views
289
downloads

Citation Stats

Abstract

Department

Description

Provenance

Subjects

Citation

Published Version (Please cite this version)

10.1007/s00220-015-2534-2

Publication Info

Oliveira, Goncalo (2016). Calabi–Yau Monopoles for the Stenzel Metric. Communications in Mathematical Physics, 341(2). pp. 699–728. 10.1007/s00220-015-2534-2 Retrieved from https://hdl.handle.net/10161/11700.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.